# SDR ASAA2022042738151

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737
- Aircraft serial: 44089
- Aircraft time: 912 hours, 283 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON TAXI IN WINDOW HEAT R SIDE OVERHEAT LIGHT ILLUMINATED COMPLIED WITH QRH AND LIGHT STAYED EXTINGUISHED. GROUNDED - YES. PERFORMED OPS CHECK REF B737-9 IFIM 30-41-00-810-831 NO FAULTS FOUND OPS CHECK GOOD.
